# SDR IPXA2018032927944

- Difficulty date: March 29, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 58,637 hours, 15,310 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK. DURING CLIMBOUT, A LEVEL ONE PACK 3 DISAGREE ALERT, THIS ALERT BECAME INTERMITENT.  R & R THE A/C PACK FLOW CONTROL VALVE IAW MM 21-51-01-201, AND PACK OUTLET FLOW SENSOR IAW MM 21-53-03-401, OPS CHECKED GOOD.
